Acute liver injury caused by drinking “health preserving water”

Poor appetite, nausea and vomiting, yellow skin When these symptoms appeared in his body, uncle Lin, who had always paid attention to health preservation, thought it was a stomach problem. He could go to the hospital and find out that it was an acute liver injury, so he was suddenly admitted to the ICU. Experts pointed out that some people pay attention to maintenance, which is a good thing, but superstitious folk prescription, abuse of herbal medicine, careful health care can not harm the body! Uncle Lin has no history of liver disease and no signs of chronic liver disease, such as the face of liver disease, liver palms, spider nevus, splenomegaly, etc. there is no sign of portal hypertension in imaging examination, but the transaminase is increased in a short period of time. Laboratory tests show that liver cell damage, transaminase is more than 8 times of normal value, alkaline phosphatase is greater than 3 times of normal value, bilirubin is increased, thrombin time is prolonged, and The response of Shengsu K was poor These results suggest that he has acute liver injury! According to his friend’s introduction, uncle Lin began to take a kind of “grass” which is said to be able to lower blood pressure and blood sugar one month ago. He took one or two pots of water and drank it 2-3 times a day. Herbs are picked by neighbors, not by pharmacies. Doctor analysis, he is likely to be a false herbal medicine or drug overdose, leading to acute drug-induced liver injury. According to Wang Yichun, chief physician of critical care medicine of the Third Affiliated Hospital of Guangzhou Medical University, drug-induced liver injury refers to the disease caused by the toxic damage of liver cells caused by drugs or their metabolites or the immune allergic reaction of liver to drugs and metabolites in the process of drug use. Clinically, some drug-induced liver injury is caused by the hepatotoxicity of Chinese herbal medicine, such as Tripterygium wilfordii, some of which are false herbs by mistake, some are due to improper preparation or treatment of drugs, some are not standardized, and some components are excessive due to unreasonable combination of Chinese and Western medicine, which may lead to drug-induced liver injury. Ni Shuyuan, chief physician of intensive care medicine in our hospital, pointed out that most patients with drug-induced liver injury had no obvious symptoms, only increased liver biochemical indexes to varying degrees. Some patients had gastrointestinal symptoms such as fatigue, anorexia, oil intolerance, liver distension and abdominal discomfort. A few patients may have fever, rash, eosinophilia, joint pain and other allergic manifestations. However, Wang Yichun reminded that patients with severe drug-induced liver injury may have acute liver failure or subacute liver failure, which should be alerted. Some people pay attention to maintenance, which is a good thing, but we should not be superstitious about folk prescriptions and abuse Chinese herbal medicines and natural plants. If you want to recuperate your body, you’d better consult a regular medical institution. When it’s necessary to use Chinese herbal medicine, you should pay attention to the standard. For high-risk groups, biochemical detection should be strengthened under the guidance of doctors during the medication, so as to timely detect liver injury and give reasonable treatment.